Peter Dankelmann
Peter Dankelmann
pdankelmann@uj.ac.za
Verified email at uj.ac.za
Title
Cited by
Cited by
Year
The average eccentricity of a graph and its subgraphs
P Dankelmann, W Goddard, CS Swart
Utilitas Mathematica 65, 41-52, 2004
1332004
The edge-Wiener index of a graph
P Dankelmann, I Gutman, S Mukwembi, HC Swart
Discrete Mathematics 309 (10), 3452-3457, 2009
1182009
On the degree distance of a graph
P Dankelmann, I Gutman, S Mukwembi, HC Swart
Discrete Applied Mathematics 157 (13), 2773-2777, 2009
932009
Average distance and independence number
P Dankelmann
Discrete Applied Mathematics 51 (1-2), 75-83, 1994
901994
Average distance, minimum degree, and spanning trees
P Dankelmann, R Entringer
Journal of Graph Theory 33 (1), 1-13, 2000
812000
The average Steiner distance of a graph
P Dankelmann, OR Oellermann, HC Swart
Journal of Graph Theory 22 (1), 15-22, 1996
671996
Degree distance of unicyclic and bicyclic graphs
A Ilić, D Stevanović, L Feng, G Yu, P Dankelmann
Discrete applied mathematics 159 (8), 779-788, 2011
622011
Average distance and domination number
P Dankelmann
Discrete Applied Mathematics 80 (1), 21-35, 1997
611997
Inverse degree and edge-connectivity
P Dankelmann, A Hellwig, L Volkmann
Discrete mathematics 309 (9), 2943-2947, 2009
592009
Some centrality results new and old
MG Everett, P Sinclair, P Dankelmann
Journal of Mathematical Sociology 28 (4), 215-227, 2004
522004
Twin domination in digraphs
G Chartrand
Ars Combin. 67, 105-114, 2003
512003
Domination with exponential decay
P Dankelmann, D Day, D Erwin, S Mukwembi, H Swart
Discrete Mathematics 309 (19), 5877-5883, 2009
462009
Upper bounds on the Steiner diameter of a graph
P Ali, P Dankelmann, S Mukwembi
Discrete Applied Mathematics 160 (12), 1845-1850, 2012
422012
The domatic number of regular graphs
P Dankelmann, N Calkin
Ars Combin, 2004
412004
Diameter and inverse degree
P Dankelmann, HC Swart, P Van Den Berg
Discrete mathematics 308 (5-6), 670-673, 2008
402008
On equality in an upper bound for the restrained and total domination numbers of a graph
P Dankelmann, D Day, JH Hattingh, MA Henning, LR Markus, HC Swart
Discrete mathematics 307 (22), 2845-2852, 2007
392007
Bounds on the average connectivity of a graph
P Dankelmann, OR Oellermann
Discrete Applied Mathematics 129 (2-3), 305-318, 2003
382003
Maximum sizes of graphs with given domination parameters
P Dankelmann, GS Domke, W Goddard, P Grobler, JH Hattingh, HC Swart
Discrete mathematics 281 (1-3), 137-148, 2004
372004
On the average Steiner distance of graphs with prescribed properties
P Dankelmann, HC Swart, OR Oellermann
Discrete applied mathematics 79 (1-3), 91-103, 1997
371997
Degree sequence conditions for maximally edge‐connected graphs and digraphs
P Dankelmann, L Volkmann
Journal of Graph Theory 26 (1), 27-34, 1997
321997
The system can't perform the operation now. Try again later.
Articles 1–20